# SDR ASAA2021061935143

- Difficulty date: June 19, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 53,433 hours, 15,786 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: No Test
- Location: V/S Library
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT VERTICAL SPEED WAS NOT SELECTABLE WOULD DEFAULT TO CURRENT DESCENT RATE AND WAS NOT CONTROLLABLE. GROUNDED - YES. MCP FAILED V/S LIBRARY TEST. REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34. OPS CHECK GOOD.
